Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 165, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 4:19 PM CDT for Harper County, Sumner County, Kansas. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 4:19 PM CDT (21:19 UTC)
- Expired
- Oct 17, 2007, 5:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 4:25 PM CDT | TSTM WND GST 60 | 6 W Anthony, KS | TRAILER BLEW OVER |
| Oct 17, 4:29 PM CDT | TSTM WND DMG | Anthony, KS | A LARGE TREE WAS BLOWN DOWN IN THE TOWN OF ANTHONY DUE TO STRONG THUNDERSTORM WINDS. |
| Oct 17, 5:00 PM CDT | TSTM WND GST 60 | Mayfield, KS | |
| Oct 17, 5:08 PM CDT | TSTM WND GST 60 | 5 Nw Wellington, KS | A LARGE TREE WAS BLOWN OVER IN THE FRONT YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 2:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 172119
SVRICT
KSC077-191-172215-
/O.NEW.KICT.SV.W.0165.071017T2119Z-071017T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.
WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 515 PM CDT.
* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WALDRON TO 8 MILES SOUTHWEST OF
BLUFF CITY TO 12 MILES SOUTH OF METCALF STN...AND MOVING NORTHEAST
AT 50 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANTHONY...ARGONIA...BLUFF CITY...DANVILLE...FREEPORT...MAYFIELD...
METCALF STN...MILAN...RUNNYMEDE...WALDRON...RIVERDALE.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3700 9827 3738 9795 3738 9732 3700 9764
TIME...MOT...LOC 2119Z 209DEG 44KT 3705 9810 3701 9795
3692 9782
$$
KETCHAM3 follow-up statements
000
WWUS53 KICT 172132
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
432 PM CDT WED OCT 17 2007
KSC077-191-172215-
/O.CON.KICT.SV.W.0165.000000T0000Z-071017T2215Z/
SUMNER KS-HARPER KS-
432 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HARPER
AND WESTERN SUMNER COUNTIES UNTIL 515 PM CDT...
AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ANTHONY TO BLUFF CITY TO 8
MILES SOUTHEAST OF BLUFF CITY...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
5 MILES SOUTHEAST OF HARPER BY 435 PM CDT.
NEAR ARGONIA BY 445 PM CDT.
THE TOWNS OF FREEPORT...DANVILLE...RUNNYMEDE...MILAN...MAYFIELD AND
RIVERDALE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3700 9827 3738 9795 3738 9732 3700 9764
TIME...MOT...LOC 2132Z 209DEG 44KT 3720 9798 3715 9785
3706 9772
$$
LAWSON000
WWUS53 KICT 172158
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
456 PM CDT WED OCT 17 2007
KSC077-172206-
/O.CAN.KICT.SV.W.0165.000000T0000Z-071017T2215Z/
HARPER KS-
456 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER COUNTY HAS BEEN
CANCELLED...
AT 455 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED.
LAT...LON 3700 9780 3738 9780 3738 9732 3700 9764
TIME...MOT...LOC 2156Z 209DEG 44KT 3746 9780 3741 9767
3732 9754
$$
KSC191-172215-
/O.CON.KICT.SV.W.0165.000000T0000Z-071017T2215Z/
SUMNER KS-
456 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SUMNER
COUNTY UNTIL 515 PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF ARGONIA TO
9 MILES NORTH OF MILAN TO MAYFIELD...MOVING NORTHEAST AT 50 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
WESTERN SUMNER COUNTY...INCLUDING THE TOWNS OF MAYFIELD AND
RIVERDALE.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3700 9780 3738 9780 3738 9732 3700 9764
TIME...MOT...LOC 2156Z 209DEG 44KT 3746 9780 3741 9767
3732 9754
$$
LAWSON000
WWUS53 KICT 172213
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT WED OCT 17 2007
KSC191-172223-
/O.EXP.KICT.SV.W.0165.000000T0000Z-071017T2215Z/
SUMNER KS-
513 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUMNER COUNTY HAS BEEN
ALLOWED TO EXPIRE...
AT 509 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED.
LAT...LON 3700 9780 3738 9780 3738 9732 3700 9764
TIME...MOT...LOC 2213Z 209DEG 44KT 3764 9767 3759 9754
3750 9741
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 3:05 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Oct 17, 3:05 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT WED OCT 17 2007 .DISCUSSION... MAIN FORECAST CONCERNS WILL DEAL WITH AFTERNOON/EVENING THUNDERSTORMS AND STRENGTH OF SURFACE WINDS FOR THURSDAY. TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MARCH EAST ACROSS THE AREA...WITH A FEW EMBEDDED STRONG THUNDERSTORMS POSSIBLE. THE MAIN CONCERN HAS NOW SHIFTED TO THE DRYLINE WHERE ADDITIONAL THUNDERSTORMS ARE DEVELOPING RAPIDLY...AS FULL SUNSHINE HAS RECHARGED THE ATMOSPHERE IN THIS AREA. AMPLE SHEAR/INSTABILITY JUST AHEAD OF THE DRYLINE WILL ALLOW STORMS TO REACH SEVERE LIMITS. THE STRONG/SEVERE WEATHER ACTIVITY FROM THE DRYLINE WILL RACE EASTWARD AND AFFECT MAINLY CENTRAL/SOUTH CENTRAL KANSAS. THIS ACTIVITY COULD WEAKEN ONCE IT REACHES EASTERN KANSAS AS IT ENCOUNTERS THE WORKED OVER REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK...HOWEVER A TORNADO OR TWO CANNOT BE RULED OUT GIVEN MODEST LOW LEVEL HELICITY AND 0-3KM CAPE VALUES. THU-SAT COLDER AIR ADVECTION REGIME WILL RACE SOUTHWARD ACROSS THE REGION ON THURSDAY WITH INCREASING MID-LEVEL CLOUDINESS AIDING IN THE COOLING EFFECTS. RESIDUAL MID-LEVEL MOISTURE AND ASSOCIATED VERTICAL MOTION NEAR 700MB TROUGH AXIS PIVOTING THROUGH LOOKS TO SPARK OFF SOME RAIN SHOWER ACTIVITY WHICH WILL SPREAD SOUTHWARD ACROSS KANSAS. THE SETUP FOR VERY WINDY CONDITIONS WILL BE IN PLACE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...HOWEVER FAVORED DEEP MIXING WILL BE PREDICATED ON CLOUDINESS/PRECIP. THERE IS ENOUGH CONFIDENCE TO ISSUE A WIND ADVISORY FOR PORTIONS OF CENTRAL KANSAS AT THIS JUNCTURE...AND WILL LET NEXT SHIFT RE-EVALUATE FOR ANY POSSIBLE CHANGES. OTHERWISE...A NICE WARMING TREND WILL BE IN STORE ACROSS KANSAS FOR FRI/SAT. SOUTH WINDS WILL BECOME RATHER STOUT AGAIN FOR SATURDAY AFTERNOON AS SURFACE TROUGH AXIS DEEPENS AHEAD OF NEXT APPROACHING WAVE. EXTENDED: SUN-WED TIMING OF NEXT COLD FRONT IS STILL UNCERTAIN BUT MOST LIKELY TIME FRAME WOULD BE SOMETIME ON SUNDAY AT THIS JUNCTURE. PRECIP CHANCES FOR SUNDAY NIGHT AND MONDAY LOOK REASONABLE WITH FRONTAL BOUNDARY IN THE VICINITY...HOWEVER THE PRECIP COULD BE REMOVED FOR MONDAY IF FRONTAL BOUNDARY SPEEDS UP SIMILAR TO THE LATEST GFS SOLUTION. OTHERWISE...WE SHOULD SEE COOLER BELOW NORMAL TEMPERATURES FOR EARLY NEXT WEEK AS COOLER AIR FILTERS SOUTHWARD ACROSS THE CENTRAL PLAINS. JAKUB .AVIATION... THREAT OF STORMS WILL CONTINUE ACROSS THE AREA INTO THE EARLY EVENING. THE MAIN THREAT WILL BE FOR SLN/ICT/CNU....WITH DRYLINE ENDING THUNDERSTORM THREAT EARLY AT HUT/RSL AFTER 6PM. GUSTY SURFACE WINDS AND VFR CONDITIONS ARE EXPECTED WITH DRYSLOT OVERNIGHT...HOWEVER STRATOCUMULUS SHOULD MOVE BACK INTO NORTHERN SECTIONS JUST BEFORE DAYBREAK AT RSL/SLN AND INTO HUT/ICT AFTER DAYBREAK. SOME RAIN SHOWERS ARE POSSIBLE TOMORROW MORNING GIVEN DYNAMICS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 53 65 45 72 / 40 30 10 0 HUTCHINSON 52 62 44 73 / 30 40 10 0 NEWTON 53 62 45 72 / 50 40 10 0 ELDORADO 55 64 46 71 / 50 40 10 0 WINFIELD-KWLD 55 67 46 73 / 30 20 10 0 RUSSELL 49 62 42 74 / 30 40 10 0 GREAT BEND 50 63 42 74 / 20 40 10 0 SALINA 52 60 44 73 / 50 40 10 0 MCPHERSON 52 61 44 73 / 40 40 10 0 COFFEYVILLE 57 70 48 71 / 70 20 10 0 CHANUTE 57 67 47 69 / 80 20 10 0 IOLA 57 66 47 69 / 80 20 10 0 PARSONS-KPPF 57 69 48 70 / 70 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 6 PM CDT THURSDAY FOR KSZ032-033-047- 048-050-051-067-082. &&
Hazardous weather outlook, Oct 17, 3:50 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 350 PM CDT WED OCT 17 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-182200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 350 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SUPERCELL THUNDERSTORMS WILL DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO CENTRAL AND SOUTH CENTRAL KANSAS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE GREATEST THREAT AREA FOR TORNADOES WOULD BE FOR LOCATIONS...MAINLY WEST OF A ELLSWORTH TO HUTCHINSON...TO WELLINGTON LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH MAY AFFECT CENTRAL KANSAS THURSDAY. PLEASE SEE WIND ADVISORY FOR ADDITONAL DETAILS. THERE IS A CHANCE OF THUNDERSTORMS FOR SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/CJ
In the hours before
Local storm report, Oct 17, 1:42 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
142 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TSTM WND GST 2 NNE ST. PAUL 37.55N 95.16W
10/17/2007 E55 MPH NEOSHO KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 1:43 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
143 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND GST 1 N STARK 37.68N 95.14W
10/17/2007 E60 MPH NEOSHO KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 1:48 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
148 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST CHAUTAUQUA 37.02N 96.18W
10/17/2007 E0 MPH CHAUTAUQUA KS LAW ENFORCEMENT
TREES UPROOTED...DAMAGE TO A BARN ROOF AND A CAR PORT
BLOWN DOWN.
&&
ELDERLocal storm report, Oct 17, 1:51 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 2 S NEODESHA 37.39N 95.68W
10/17/2007 U0 MPH WILSON KS EMERGENCY MNGR
TREES BLOWN DOWN
&&
ELDERLocal storm report, Oct 17, 1:59 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
159 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 2 S NEODESHA 37.39N 95.68W
10/17/2007 U0.00 MPH WILSON KS EMERGENCY MNGR
TREES BLOWN DOWN
&&
ELDERLocal storm report, Oct 17, 3:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HEAVY RAIN SEDAN 37.13N 96.18W
10/17/2007 M4.05 INCH CHAUTAUQUA KS TRAINED SPOTTER
REPORTED RAINFALL OF 4.05 INCHES SINCE THIS MORNING.
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 43 min |
| Oct 17, 12:33 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 42 min |
| Oct 17, 1:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho, Wilson | 38 min |
| Oct 17, 3:12 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more | 26 hr |
| Oct 17, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Oct 17, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 36 min |
| Oct 17, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 57 min |
| Oct 17, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Oct 17, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 55 min |
| Oct 17, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.